| Catalog Number |
5120070012 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was not available to stryker for evaluation.No further evaluation was possible.Additional information: 1 device is labelled for single-use.1 device was not reprocessed and reused.Device discarded.
Event or Problem Description
This report summarizes 1 malfunction event in which the device broke during testing at the user facility.There was no patient involvement.There was no patient impact.